# SDR HALA2013012700012

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 42,138 hours, 7,800 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF,  LT AIRSPEED INDICATOR 120 KTS RT AIRSPEED INDICATOR 75 KT WITH  RED FLAG BOTH AIRSPEED INDICATORS.  APPEAR NORMAL DURING TAXI BACK & PARKED.  PERFORMED AMM TESTS 34-13-02 AND 34-12-00. FOUND F/O AIRSPEED INDICATOR SLOW TO RESPOND.  REPLACED F/O INDICATOR.  INDICATION CHECKS OK IAW PREVIOUS AMM TEST.
